Sorry another question about chemo but side effects

Please feel free to read, share your thoughts, your stories and connect with others!
wife2jeff
Posts: 61
Joined: Thu Sep 12, 2019 11:21 pm

Sorry another question about chemo but side effects

Postby wife2jeff » Wed Nov 27, 2019 6:00 pm

Sorry for all the questions, we actually have a call into his doctor but I doubt we will get a call back. Every treatment he seems to get some stomach upset maybe for a day, however this time he has had very bad stomach aches/cramps for like 4 days now, he is barely eating because of it. Is this normal with chemo? and could it be worse because he had the oxy this time? Thanks sorry again for all the questions.

User avatar
Jacques
Posts: 556
Joined: Sun Dec 28, 2014 10:38 am
Location: Occitanie

Re: Sorry another question about chemo but side effects

Postby Jacques » Wed Nov 27, 2019 11:30 pm

wife2jeff wrote:... Is this normal with chemo? and could it be worse because he had the oxy this time?

In the manufacturer's database of adverse events, "Nausea" is the second most frequent serious side effect, with over 70% of patients suffering from it.

https://medlibrary.org/lib/rx/meds/oxaliplatin/

When I was on oxaliplatin, I prepared all of my meals myself. That's because I knew what I could tolerate. I never had nausea and I never used any of the nausea meds that they had prescribed for me to take at home. The only anti-nausea meds I had were the ones that were pre-administered along with the oxy at the infusion center.

PaulSmarinecorps
Posts: 4
Joined: Wed Nov 06, 2019 8:51 pm
Facebook Username: Paul Smith

Re: Sorry another question about chemo but side effects

Postby PaulSmarinecorps » Sat Nov 30, 2019 6:56 am

I would say start him on some sort of CBD/THC/RSO regiment. I didn’t start till after I found out I have stage 4 cancer at 36 with 3 kids! But the nausea kills me and I don’t eat to much. But when I take capsules by golly I’ll eat and eat the whole pantry!

Rikimaroo
Posts: 265
Joined: Tue Dec 20, 2016 8:48 pm

Re: Sorry another question about chemo but side effects

Postby Rikimaroo » Sat Nov 30, 2019 2:15 pm

I never had nausea with folfox, but i did have stomach cramps. Atropine seems to help alot with that. Ask the oncologist about stomach cramp medication. Chemo sucks no matter which one your on. I am doing FOLFIRI and everyday I talk to my wife about quitting. FOLFIRI causes nausea, I vomit at least 3 days out of it. I now have a strain in my abdomen from throwing up like a muscle pull so that hurts. I have 3 rounds left, and I am going to fight my way through it. IT IS HORRIBLE!! The way you feel. It last for at least 5 days, and starts to get better by day 7. I remember FOLFOX, jaw cramp (first bite syndrome), cold sensitivity, neuropathy in hands and legs/feet, hair thinning, stomach cramps that come and go. I am sorry he is going through it. Remember we are taking poison basically. They use this shit back in Nazi Germany, thats how chemo came to be...But its a necessary evil to hopefully get us to that miracle cure and that name we all want, cancer survivor. Stay strong!!
RC T3N1M0 12/16
MSS - NRAS Mutation
Chemo Rad, CCR - W&W 5/2017
Recurrence 11/2017
CT Scan 11/2017 Liver Met 5.5cm Stable, Stage IV
Port Scheduled for 12/2017, folfox - avastin 12/2017
Blood Clot in Neck 1/2018, stop avastin, continue FolFox
LAR/Liver Resect 4/2018
Chemo Finish 8/2018
Reversal 10/18
CEA highest 500, lowest .8 throughout process, waiting for latest
Recurrence left seminal vescial/pelvic sidewall - 10/7/2019 resection surgery, perm bag, requested
FolFiri 11/6 - 5 rounds


Return to “Colon Talk - Colon cancer (colorectal cancer) support forum”



Who is online

Users browsing this forum: Google [Bot] and 33 guests